# SDR VNAA2019071811102

- Difficulty date: July 18, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 34,503 hours, 33,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430575
- Part serial: 1001593
- Condition: Inoperative
- Location: Cabin
- Part time: 34,508 hours, 33,768 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT INOP REMOVED AND REPLACED LH FWD EMERGENCY LIGHT OPS CHECK GOOD.
